Nik Ruškuc
B(G,H)

Research - recent activity

Recent papers

I. Dolinka, R. Gray, N. Ruškuc, On regularity and the word problem for free idempotent generated semigroups, Proc. London Math. Soc. 114 (2017), 401-432. DOI:10.1112/plms.12011. arXiv:1412.5167.

J. Awang, M. Pfeiffer, N. Ruškuc, Finite presentability and isomorphism of Cayley graphs of monoids, Proc. Amer. Math. Soc., to appear. arXiv:1602.08502.

M.H. Albert, R. Brignall, N. Ruškuc, V. Vatter, Rationality for subclasses of 321-avoiding permutations, submitted. arXiv:1602.00672.

P. Mayr, N. Ruškuc, Finiteness properties of direct products of algebraic structures, submitted. arXiv:1604.05408.

See all publications.

Recent talks

Congruence Lattices of Partition Monoids, York Semigroup, February 2017. Slides.

See all talks.